Description
Codral PE Cold Flu Day Night provides effective day and night time relief of headaches and fever, body aches and pains, and blocked/runny nose.
No shipping option selected.

$15.89
Codral PE Cold & Flu Day & Night for the relief of cold and flu symptoms.
*This product is not available in our WholeLife Healthfoods Markets stores
**Please note this is a Pharmacy Medicine**
![]() | Available for Nationwide Delivery |
![]() | Available for Click and Collect |
![]() | Available for Local Delivery |
Always read the label and follow the directions for use. Ask your pharmacist about this product. Incorrect use could be harmful.
Codral PE Cold Flu Day Night provides effective day and night time relief of headaches and fever, body aches and pains, and blocked/runny nose.
You must be logged in to post a review.
Day: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Night: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg
Swallow whole with water. Follow dosage information provided with product.
Always read the label. Follow the directions for use. Warning: Do not use: – For children below 12 years – If you are hypersensitive to any of the ingredients – If you have taken paracetamol – If you are taking antidepressants – If you have taken antihistamines – If blister foil is broken Phenylephrine may cause sleeplessness in some people. Night medication may cause drowsiness. If affected do not drive a vehicle or operate Machinery. If symptoms persist, talk to your healthcare professional.
Reviews
There are no reviews yet.